Top 9 Phenylephrine HCl 10 mg Tablets – Sinus Medicine

No comments
As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

10 mg Tablets. Nasal and Sinus Congestion, Sinus Pressure, GoodSense Maximum Strength Nasal Decongestant PE, 72 Count, Phenylephrine HCl

#ad
Good Sense #ad - Flu: influenza flu is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. These symptoms can last for up to two weeks.

Common cold: a cold usually includes a runny nose, sore throat, sneezing, and coughing. It can cause mild to severe illness. Active ingredient: the active ingredient in nasal decongestant PE is phenylephrine HCl 10 milligram, in each tablet, compare to sudafed PE congestion active ingredient. How cold and flu spreads: most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk. Uses: temporarily relieves sinus congestion and pressure; Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.09 Pounds
Width1 Inches
Part Number370030147403-1
Model370030147403-1

2. ValuMeds

#ad

ValuMeds Nasal Decongestant PE 225 Tablets Non-Drowsy | Phenylephrine HCl 10mg to Relieve Sinus Pressure | Comparable to Sudafed PE Congestion

#ad
ValuMeds #ad - Breathe easier, feel better – releasing sinus pressure and sinus congestion can help relieve headaches, migraines, tension and stress so you can refocus with clarity.

Target sinus pain – comparable to sudafed PE Congestion our nasal decongestant can relieve pressure on front, maxillary, ethmoid or sphenoid regions in the head. Maximum strength support – packed with 10 mg of phenylephrine HCl, allergies, our nasal decongestant tablets help relieve pressure caused by colds, or hay fever. Fast-acting support – every bottle contains 24 tablets that work quickly to reduce nasal swelling and inflammation for up to 4 hours offering day or night protection. Powerful sinus pressure relief – This non-drowsy decongestant can help relieve painful pressure and nasal congestion to help you breathe and think more clearly.
BrandValuMeds #ad
ManufacturerSpirit Pharmaceuticals LLC #ad
Part Number116-0024B

3. Medique

#ad

Medi-First Sinus Decongestant, Nasal Decongestion Pills, 1 Box of 500 Tablets

#ad
Medique #ad - Add to your first aid kit: looking to refill your first aid box? look no further than these sinus decongestant tablets by medi-first. Non-drowsy formula: both nasal congestion and sinus pressure already interfere with your life, preventing you from enjoying certain activities.

The powerful active ingredient found in these nasal decongestant pills can help ease symptoms of allergies, The common cold, and hay fever. This medicine will help clear up your sinuses, giving you the relief you need. These tablets come in packets that are just the right size for first aid storage. Add these tablets to your medical supplies today! With your purchase, you’ll receive 500 individually wrapped packets that each contain 1 tablet. Tamper-evident packets: whether you’re an emt or a parent packing emergency preparedness supplies, These nasal decongestant pills are lifesavers.

These tablets are all pseudoephedrine-free. Why should your medicine also stop you from living life to its fullest? That’s why we developed a Non-drowsy formula so that you can stay alert and awake throughout the day. They’re packaged in 0 Effective ingredients: each tablet contains 10 mg of phenylephrine hci. They’re also a great asset for survival kits.
BrandMedique #ad
ManufacturerMedique Products #ad
Height7 Inches
Length6.5 Inches
Weight0.65 Pounds
Width4 Inches
Part Number80913
Model80913

4. Major Pharmaceuticals

#ad

Sudogest PE Generic for Sudafed PE Nasal Decongestant Phenylephrine HCl 10mg 36 Tablets Per Box Pack of 12 Boxes Total 432 Tablets

#ad
Major Pharmaceuticals #ad - Compare to sudafed PE Nasal Decongestant active ingredient. Phenylephrine HCl 10mg. Maximum strength, Non drowsy, 1 Pill/Dose. Temporarily relieves sinus congestion and pressure.
BrandMajor Pharmaceuticals #ad
ManufacturerMajor Pharmaceuticals #ad
Part Number904573373

5. Amazon Basic Care

#ad

36 Count, Phenylephrine HCl, Sinus Pressure, 10 mg tablets. Nasal and Sinus Congestion, Amazon Basic Care Maximum Strength Nasal Decongestant PE

#ad
Amazon Basic Care #ad - Active ingredient: the active ingredient in amazon basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion. Wash your hands with soap and water, and avoid touching your face with unwashed hands to reduce your risk of infection.

Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE. How to treat cold symptoms: stay hydrated, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum Strength Nasal Decongestant PE, rest, phenylephrine HCl, 10 mg tablets.

Nasal decongestant: this product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies. How the cold spreads: viruses that cause colds can spread from an infected person to others through the air and close personal contact. Sinus congestion occurs when the tissue lining in the nose becomes swollen.
BrandAmazon Basic Care #ad
ManufacturerPERRIGO COMPANY #ad
Height3.25 Inches
Length1 Inches
Width4.38 Inches

6. Cabinet:

#ad

Cabinet Nasal Decongestant PE 50 Tablets Non-Drowsy | 10 mg Phenylephrine HCl to Relieve Sinus Pressure | Comparable to Sudafed PE Congestion

#ad
Cabinet: #ad - Maximum strength support – packed with 10 mg of phenylephrine HCl, allergies, our nasal decongestant tablets help relieve pressure caused by colds, or hay fever. Fast-acting support – every bottle contains 50 tablets that work quickly to reduce nasal swelling and inflammation for up to 4 hours offering day or night protection.

Breathe easier, migraines, feel better – releasing sinus pressure and sinus congestion can help relieve headaches, tension and stress so you can refocus with clarity. Powerful sinus pressure relief – This non-drowsy decongestant can help relieve painful pressure and nasal congestion to help you breathe and think more clearly. Target sinus pain – comparable to sudafed PE Congestion our nasal decongestant can relieve pressure on front, maxillary, ethmoid or sphenoid regions in the head.
BrandCabinet: #ad
ManufacturerCabinet Health, Inc. #ad
Height3.5 Inches
Length2.5 Inches
Width2.5 Inches
Part NumberCAB-10011

7. Sudafed

#ad

Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

#ad
Sudafed #ad - The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies. Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief.

This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms. From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief. 36-count of sudafed pe sinus congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion.
BrandSudafed #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height2.88 Inches
Length0.63 Inches
Weight0.04 Pounds
Width4.56 Inches
Part Number300450581365
Model300450581365

8. Good Sense

#ad

Phenylephrine HCl, Good Sense Maximum Strength Nasal Decongestant PE, Sinus Pressure, 36 Count, 10 mg tablets. Nasal and Sinus Congestion

#ad
Good Sense #ad - Uses: temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies.

Active ingredient: the active ingredient in Nasal Decongestant PE is Phenylephrine HCl 10 mg, in each tablet, Compare to Sudafed PE Congestion active ingredient. Common cold: a cold usually includes a runny nose, sneezing, sore throat, and coughing. How cold and flu spreads: most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk. It can cause mild to severe illness. Flu: influenza flu is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. These symptoms can last for up to two weeks.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.07 Pounds
Width1 Inches
Part Number370030147410

9. PackagingSuppliesByMail

#ad

MS71260 100, Medi-First Nasal Decongestant Phenylephrine HCl 10 mg Tablets

#ad
PackagingSuppliesByMail #ad - Economical and Eco-Friendly. Expiration date: March-2022. Clears sinus Pressure and Congestion. Contains; phenylephrine HCI 10 mg. Medi-first sinus Decongestant 100 packets of 1 tablet.
BrandPackagingSuppliesByMail #ad
ManufacturerMedi-First #ad
Weight0.15 Pounds
Part NumberMS-71260-1